# SDR YENA2022121901271

- Difficulty date: December 17, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N247JB
- Make and model: Emb ERJ 190-100 LR
- Aircraft serial: 042
- Aircraft time: 42,726 hours, 27,798 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Link
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 1340, NAS-MCO. AFTER LIFT OFF LANDING GEAR UP LOCK SELOIND CYCLE REPEATEDLY. GEAR HAND WOULD NOT GO UP MOMENTARILY. OCCURRED ON BOTH LEGS. THE GEAR EXTENDED NORMALLY. SEE PREVIOUS WRITE UP(12/14); REF LP 3457854, ITEM 2.  REPLACED HARDWARE OF RH MAIN GEAR SLAVE LINK AS REQUIRED PER AMM 32-11-13. OPS CHECK ALL GEARS USING AMM 32-62-03. ALL CHECK OK AT THIS TIME.  FOR CORRECTIVE ACTION. A/C OK FOR SERVICE.
